# SDR CHIR102620162623

- Difficulty date: October 25, 2016
- Submitted: April 3, 2017
- Operation: General aviation
- Aircraft: N238CH
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Aircraft time: 37,938 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sun Gear
- Part number: 234D2250L
- Part serial: M328
- Condition: Spalled
- Location: Aft Transmission
- Component: Transmission, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTARY INFORMATION; CHI ENGINEERING HAS INSPECTED THIS ARTICLE AND CONTACTED THE OIL MANUFACTURER (EASTMAN OIL) TO EVALUATE THE LUBRICATION PROPERTIES. NO SUSPECT CAUSES WERE IDENTIFIED. THE CONCLUSION BY ALL CONCERNED PARTIES WAS THAT THIS WAS AN ANOMALOUS EVENT
